MathSciNet Relay Station
MathSciNet bibliographic data
MR1393620 11G40 (11G25)
Pacheco, Amílcar Rational points on Igusa curves and $L$-functions of symmetric representations. J. Number Theory 58 (1996), no. 2, 343–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement